# SDR AALA2020082439001

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 55,665 hours, 32,140 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ALL PHASES OF FLIGHT, CREW REPORTED A DIRTY / MUSTY SMELL. MAINTENANCE FOUND THE #2 ENGINE OIL SYSTEM WAS OVERSERVICED AND CORRECTLY SERVICED THE OIL SYSTEM AS REQUIRED.
